MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1542/peds.112.4.815

Медицинская библиотека · Pediatrics · 2003

Risk of anaphylaxis after vaccination of children and adolescents.

Bohlke Kari, Davis Robert L, Marcy S M, Braun M M, DeStefano Frank, Black Steven B, Mullooly John P, Thompson Robert S, Vaccine Safety Datalink Team

СтатьяМногоцентровое исследованиеПоддержка исследования: вне правительства СШАПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

OBJECTIVE

To quantify the risk of anaphylaxis after vaccination of children and adolescents.

METHODS

The study population consisted of children and adolescents who were enrolled at 4 health maintenance organizations that participated in the Vaccine Safety Datalink Project. For the period 1991-1997, we identified potential cases by searching for occurrences of International Classification of Diseases, Ninth Revision (ICD-9) code 995.0 (anaphylactic shock), E948.0 through E948.9 (adverse reaction from bacterial vaccines), and E949.0 through E949.9 (adverse reaction from other vaccines and biological substances). At 1 study site, we also included a range of other allergy codes. We restricted to diagnoses on days 0 to 2 after vaccination (ICD-9 995.0) or day 0 (all other ICD-9 codes). We then reviewed the medical record to confirm the diagnosis.

RESULTS

We identified 5 cases of potentially vaccine-associated anaphylaxis after administration of 7 644 049 vaccine doses, for a risk of 0.65 cases/million doses (95% confidence interval: 0.21-1.53). None of the episodes resulted in death. Vaccines that were administered before the anaphylactic episodes were generally given in combination and included measles-mumps-rubella, hepatitis B, diphtheria-tetanus, diphtheria-tetanus-pertussis, Haemophilus influenzae type b, and oral polio vaccine. One case of anaphylaxis followed measles-mumps-rubella vaccine alone. At the site at which we reviewed additional allergy codes, we identified 1 case after 653 990 vaccine doses, for a risk of 1.53 cases/million doses (95% confidence interval: 0.04-8.52).

CONCLUSIONS

Patients and health care providers can be reassured that vaccine-associated anaphylaxis is a rare event. Nevertheless, providers should be prepared to provide immediate medical treatment should it occur.

Для цитирования: Bohlke Kari, Davis Robert L, Marcy S M, Braun M M, DeStefano Frank, Black Steven B, Mullooly John P, Thompson Robert S, Vaccine Safety Datalink Team. Risk of anaphylaxis after vaccination of children and adolescents.. Pediatrics. 2003. DOI: 10.1542/peds.112.4.815.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.